# SDR DALA2020031301828

- Difficulty date: March 10, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 61,895 hours, 24,057 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6676481) DURING INSPECTION FOUND EMERGENCY PATHWAY LIGHTING INOPERATIVE AT 30D AND 33D. FOUND WIRE DISCONNECTED FURTHER DOWN AT ROW 33 AND WIRE CUT UNDER 30F. REPLACED WIRE ASSY PER B737 AMM 33-51 AND RECONNECTED WIRE AT 33D OP CHECK NORMAL.
